# SDR REXA2019062801056

- Difficulty date: June 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 28,155 hours, 18,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING EXIT LIGHTS @ ROW 13 NOT WORKING. R&R EMERGENCY BATTERY CHARGER AND BATTERY FOR EMERGENCY LIGHT AT ROW 13 AND AFT WING LIGHTS IAW AMM 33-51-17 OPS TEST NORMAL. CHARGER P/N 11-0049.
